Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Fundamenta Mathematicae

Tom 75

Warszawa 1972

Spis treści

K. NakanoUniformity and classes of real valued function system1-12
H. BentleySome Wallman compactifications of locally compact spaces13-24
W. ChewningConnectivity retracts of unicoherent Peano continua in Rn25-27
H. PotocznyOn a problem of Tamano29-31
B. FitzpatrickA note on countable dense homogeneity33-34
R. FreiwaldImages of Borel sets and k -analytic sets35-46
D. PhillipsReal functions having graphs connected and dense in the plane47-49
G. GordhOn decompositions of smooth continua51-60
M. PowersFixed point theorems for non-compact approximative ANR's61-68
R. Wilson
L. Nel
Epireflections in the category of T0-spaces69-74
R. PolOn the position of the set of monotone mappings in function spaces75-84
R. FoxErrata to the paper "On shape" Fundamenta Mathematicae 74 (1972), pp. 47-7185-85
H. GronshorThe category of recursive functions87-94
H. BerkowitzNon-alternating mappings95-100
J. NienhuysConstruction of group topologies on abelian groups101-116
H. SchirmerFixed point sets of homeomorphisms on dendrites117-122
S. NadlerContinua which a one-to-one continuous image of [0, )123-133
A. Hager
G. Reynolds
M. Rice
Borel-complete topological spaces135-143
M. MoszyńskaOn shape and fundamental deformation retracts145-167
W. WilczyńskiOn the family of sets of approximate limit numbers169-174
S. GrodlewskiCohomotopy groups and shape in the sense of Fox175-185
B. RotmanBoolean algebras with ordered bases187-197
E. BartonErrata to the paper "On some problem of Borsuk" Fundamenta Mathematicae 73 (1972), pp. 271-274199-199
. Errata200-200
G. ItzkowitzOn the density character of compact topological groups201-203
D. HymanA remark on Fox's paper on shape205-208
A. MostowskiTopological completeness of first countable Hausdorff spaces I209-222
T. MaModels of second order arithmetic with definable Skolem functions223-234
J. WellsThe restricted cancellation law in a Noether lattice235-247
T. MaNon-singular set-valued compact fields in locally convex spaces249-259
R. ReeseThe local contractibility of the homeomorphism space of a 2-polyhedron261-273
W. Comfort
S. Negrepontis
On families of large oscillation275-290
W. GilbertMenager's Theorem for topological spaces291-295

Strona główna   Powrót